# SDR CA150116005

- Difficulty date: January 14, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7202941
- Condition: Leaking
- Location: Hyd System
- Part time: 6,513 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DIVERTED WITH NR 2 HYD ISOLATION VALVE CAUTION LIGHT. NO EMERGENCY WAS DECLARED AND LANDING WAS UNEVENTFUL. MAINTENANCE REPORTING THEY FOUND NLG FLEX LINE LEAKING.
